# SDR 95ZZZX2060

- Difficulty date: April 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N99AT
- Make and model: Cessna 402A
- Aircraft serial: 402A0022
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Fork Bolt
- Part number: 52435181
- Condition: Bent
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT MLG FORK BOLT BENT APPROXIMATELY .3750 INCH TOWARDS INBOARD SIDE OF ACFT WHEELWELL.  BECAUSE OF THIS, RT MLG FAILED TO LOCK DOWN CAUSING RT MLG TO COLLAPSE ON ROLL-OUT.  NOTE:  THIS FORK BOLT IS COVERED BY AD 76-13-07 AND WAS DUE TIME CHANGE AT 2,000 HOURS.  AT TIME OF FAILURE, IT HAD 1978.9 HRS SINCE NEW (LAST MLG INSP WAS 107 HRS BEFORE FAILURE).  (CAUSE OF FAILURE UNKNOWN).
